# SDR AALA202510304348

- Difficulty date: October 26, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N993NN
- Make and model: Boeing 737823
- Aircraft serial: 33340
- Aircraft time: 27,347 hours, 11,639 cycles
- Engine: Cfmint CFM567B20
- Engine time: 27,347 hours, 11,639 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: NUMBER 2 ENGINE SHUT DOWN IN FLIGHT DUE TO LOSS OF OIL QUANTITY THEN LOSS OF OIL PRESSURE. AIRCRAFT EMERGENCY LANDED SAFELY AT CLT. REMOVED AND REPLACED NUMBER 2 ENGINE. PER J/C 08L40072003. ALL OPERATIONAL AND LEAK CHECK GOOD.
